Regularity properties of Schrodinger operators
- Ma, Tao
- Stinga , Pablo Raul
- Torrea, Jose L.
- Zhang, Chao
ISSN: 0022-247X
Año de publicación: 2012
Volumen: 388
Número: 2
Páginas: 817-837
Tipo: Artículo
beta Ver similares en nube de resultadosOtras publicaciones en: Journal of Mathematical Analysis and Applications
Resumen
Let L be a Schrodinger operator of the form L = -del + V, where the nonnegative potential V satisfies a reverse Holder inequality. Using the method of L-harmonic extensions we study regularity estimates at the scale of adapted Holder spaces. We give a pointwise description of L-Holder spaces and provide some characterizations in terms of the growth of fractional derivatives of any order and Carleson measures. Applications to fractional powers of L and multipliers of Laplace transform type developed. (C) 2011 Elsevier Inc. All rights reserved.